Add Cancel Or add to a new wish list. Provides long lasting relief from joint pain for upto 8 hours. This product may not be available anymore. Panadol Extra 24 Tablets Panadol Extra is ideal for those who want th Effective relief from pain and fever for children, 3 months to 5 years. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment.
Panadol Night contains two active ingredients, Paracetamol which is an analgesic a pain reliever which relieves aches and antipyretic reduces body temperature when you have a fever and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.
You need to log in or register in order to do this.
Computers & Software
Can be taken with or without food. Other products containing paracetamol may be taken during the day but the total daily dose of paracetamol must not exceed mg including this product in any 24 hour period.
Palmers Olive Oil Formula - g. Should not be used with other paracetamol-containing products. This means it is still under development and may contain inaccuracies. Reviews of Panadol Extra 24 Tablets No reviews exist yet for this product.
If affected, do not drive or operate machinery.
Available for Android and iOS devices. Login required You need to log in or register in order to do this. Public Private Wish list description: Panadol Extra 24 Tablets Local.
Please let us know what you think Your E-mail optional: Cancel Create and add.